MAUDE Adverse Event Report: ARTHREX, INC. KL 1.8 FIBERTAK, SHOULDER; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KL 1.8 FIBERTAK, SHOULDER; NON-DEGRADABLE FIXATN FASTENER
Model Number KL 1.8 FIBERTAK, SHOULDER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 17th october 2025, it was reported by an arthrex employee via email that for 2 units of ar-3636-1, knotless 1.8 fibertak® soft anchor, gen2, with #2 suture, qty.1, the anchors broke during passing of the repair suture through the knotless mechanism of the anchor.The limb of the shuttling suture broke off from the looped portion meaning the repair suture was unable to be fully converted.This was detected during use in a shoulder instability repair procedure on (b)(6) 2025.The procedure was completed successfully as a new knotless 1.8mm fibertak anchor was opened and used.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as misaligned insertion or excessive force applied during conversion.

Brand Name
KL 1.8 FIBERTAK, SHOULDER
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23367299
Report Number1220246-2025-04776
Device Sequence Number10089114
Product Code MBI
UDI-Device Identifier00888867362857
UDI-Public(01)00888867362857(11)250522(17)300430(10)15440085
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL 1.8 FIBERTAK, SHOULDER
Device Catalogue NumberAR-3636-1
Device Lot Number15440085
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown